UCL logo

UCL Discovery

UCL home » Library Services » Electronic resources » UCL Discovery

Cycle Permutation Graphs with Large Girth

Shawe-Taylor, J; Pisanski, T; (1982) Cycle Permutation Graphs with Large Girth. Glasnik Matemati?ki , 17 (2) pp. 233-236.

Full text not available from this repository.
Type: Article
Title: Cycle Permutation Graphs with Large Girth
Keywords: graph
UCL classification: UCL > Provost and Vice Provost Offices
UCL > Provost and Vice Provost Offices > UCL BEAMS
UCL > Provost and Vice Provost Offices > UCL BEAMS > Faculty of Engineering Science
UCL > Provost and Vice Provost Offices > UCL BEAMS > Faculty of Engineering Science > Dept of Computer Science
URI: http://discovery.ucl.ac.uk/id/eprint/79183
Downloads since deposit
0Downloads
Download activity - last month
Download activity - last 12 months
Downloads by country - last 12 months

Archive Staff Only

View Item View Item